# SDR GAIA04005OP

- Difficulty date: January 22, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 160117301
- Condition: Weak
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 874 - LAX-FWA - DURING CRUISE, THE FLIGHT CREW NOTICED THAT ONE AFT CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  REMOVED AND REPLACED BATTERIES IN THE SMOKE DETECTOR AND THE SYSTEM OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
